On the extending of models (I)

J. Łoś

Fundamenta Mathematicae (1955)

  • Volume: 42, Issue: 1, page 38-54
  • ISSN: 0016-2736

How to cite


Łoś, J.. "On the extending of models (I)." Fundamenta Mathematicae 42.1 (1955): 38-54. <http://eudml.org/doc/213372>.

author = {Łoś, J.},
journal = {Fundamenta Mathematicae},
keywords = {philosophy and foundations of mathematics},
language = {eng},
number = {1},
pages = {38-54},
title = {On the extending of models (I)},
url = {http://eudml.org/doc/213372},
volume = {42},
year = {1955},

AU - Łoś, J.
TI - On the extending of models (I)
JO - Fundamenta Mathematicae
PY - 1955
VL - 42
IS - 1
SP - 38
EP - 54
LA - eng
KW - philosophy and foundations of mathematics
UR - http://eudml.org/doc/213372
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.